Increased dose to 50 mg on 3/16/18 day 4 on new dose and anxiety is back. Still cannot sleep and now am nauseas. How much longer do I need to wait to see relief? Feel like I am losing my mind.
I suffer from depression, anxiety, & insomnia as well & am on 150 mg of Sertraline, 450mg of Bupropion, & 30mg of Buspirone. I started taking Sertraline almost 20 years ago but I still remember my 1st day of taking it. I felt it immediately. It was like I went from living in black & white to color. The number 1 side effect for me is nausea. If I have an empty stomach &/or am hungry, I'll get a mean wave of nausea. So, I try to keep alittle bit of something in me at all times. My insomnia is still present. I haven't found anything that works for it. Doctors don't seem to want to prescribe me any sleeping pills like Ambien and keep trying me on other meds. Anyway, for depression the good effects of Sertraline outweigh the negative.
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
That being said, you may have to be patient... for the majority of people it takes four to six weeks to feel the FULL benefits of the medication. This doesn't mean you won't feel improvement sooner, just that these medications work very slowly... not like aspirin or insulin.
Try to take each day as it comes, focus on the positive, and know that better days are ahead.
Best regards, Wildcat
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2013 • 2 answers
Posted 18 Nov 2015 • 2 answers
Posted 4 Apr 2016 • 1 answer
Posted 4 Jan 2017 • 2 answers
Posted 15 days ago • 3 answers